MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM LCP POSTLAT DISTAL FIBULA PLATE 4H/RIGHT/90MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM LCP POSTLAT DISTAL FIBULA PLATE 4H/RIGHT/90MM; PLATE,FIXATION,BONE
Model Number 02.112.108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of postoperative infection development is unknown.Additional device product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.A review of the device history records has been requested and is currently pending completion.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018 the patient underwent removal of the locking compression plate (lcp) posterolateral distal fibula plate and six screws on the right ankle due to infection.Removal took place 5 months after implantation on (b)(6) 2018, one (1) lcp postlat distal fibula plate, two (2) unknown 3.5 cortex screws, three (3) unknown 2.7 locking screws and one (1) 2.7 cortex screw were removed.There was no surgical delay reported.Patient surgery was successfully completed.This report is for (1) 2.7mm/3.5mm lcp postlat distal fibula plate 4h/right/90mm.This is report 1 of 4 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A device history record (dhr) review was conducted for part #: 02.112.108, lot #: 6205605 (non-sterile) ¿ 2.7mm/3.5mm lcp postlat distal fibula plate 4h/right/90mm.25-jul -2018: dhr reviewed by: mschoenfeld, manufacturing location: monument, manufacturing date: 28-aug-2009, lot quantity: 12: work order traveler for this lot met all inspection acceptance criteria.In-process acceptance sheet, met all inspection acceptance criteria.Process test disposition forms dated 28-aug-2009 indicated acceptance.In-process acceptance sheet, met all inspection acceptance criteria.Inspection sheet, met all inspection acceptance criteria.Inspection sheet for final inspection met all inspection acceptance criteria.Packaging label log, lppf, lmd/lpf rev b was reviewed and found to be conforming.Packaging bom was reviewed and found to be conforming.No non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues identified during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM/3.5MM LCP POSTLAT DISTAL FIBULA PLATE 4H/RIGHT/90MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7698955
Report Number2939274-2018-52964
Device Sequence Number11022942
Product Code HRS
UDI-Device Identifier10886982033376
UDI-Public(01)10886982033376
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083213
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.108
Device Catalogue Number02.112.108
Device Lot Number6205605
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer07/31/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date08/03/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient Weight66